Solvability of the inhomogeneous mixed boundary value problem for stationary magnetohydrodynamic equations

Тип публикации: статья из журнала

Год издания: 2014

Идентификатор DOI: 10.1134/S102833581410005X

Ключевые слова: Magnetohydrodynamics, Dirichlet condition, Global solvability, Magnetohydrodynamic equations, Mixed boundary condition, Mixed boundary-value problem, Boundary value problems

Аннотация: Global solvability of the boundary value problem for stationary magnetohydrodynamic equations considered under inhomogeneous mixed boundary conditions for a magnetic field and the inhomogeneous Dirichlet condition for the velocity is proved. © 2014, Pleiades Publishing, Ltd.

Ссылки на полный текст

Издание

Журнал: Doklady Physics

Выпуск журнала: Vol. 59, Is. 10

Номера страниц: 467-471

ISSN журнала: 10283358

Авторы

  • Alekseev G.V. (Institute of Applied Mathematics, Far East Branch, Russian Academy of Sciences, Vladivostok, Russian Federation, Far Eastern Federal University, Vladivostok, Russian Federation)
  • Brizitskii R.V. (Institute of Applied Mathematics, Far East Branch, Russian Academy of Sciences, Vladivostok, Russian Federation, Far Eastern Federal University, Vladivostok, Russian Federation)
  • Pukhnachev V.V. (Lavrent’ev Institute of Hydrodynamics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russian Federation, Novosibirsk State University, Novosibirsk, Russian Federation)

Вхождение в базы данных

  • Scopus (цитирований 3)

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.